# SDR DALA2021083005130

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 20,124 hours, 7,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1929839) DURING INSPECTION FOUND LIGHT CORROSION ON CUT OUT OF FUEL ACCESS PLATES NO. 631AB, 631BB, 632AB, 632BB, 632CB, 632DB, 632EB, 632FB, 632GB, 632HB, 632JB, 632KB, 632LB, 632MB, 632NB AND 632PB AT RIGHT WING. CUTOUT OF FUEL ACCESS PLATES NO. 631AB, 631BB, 632AB, 632BB, 632CB, 632DB, 632EB, 632FB, 632GB, 632HB, 632JB, 632KB, 632LB, 632MB, 632NB AND 632PB AT RIGTH WING. WAS REMOVED PER B737-900 SRM 51-10-02-0G PAR 15 A. AND B737-900 SRM 57-20-01-2R-1.
